question-icon

Suggest remedy for cramps and headaches when on Zoloft

default
Posted on Mon, 25 May 2015
Question: I have been taking zoloft for about two and a half months and I no longer have any I haven't been taken them now for about 2 weeks I have experience some side effects but just cramps headaches and irritability my question is
are these symptoms going to worsen or do you think I'm doing ok thus far
doctor
Answered by Dr. Shafi Ullah Khan (10 minutes later)
Brief Answer:
Doing great. No worries

Detailed Answer:
Thank you for asking

I read your question and I understand your concern. With zoloft being discontinued for the last 2 and a half weeks I don't see any reason to be concerned about. Half life of zoloft is 26 hours only and with in a few days it is completely out of the symptoms. Discontinuation symptoms also last hardly for 7 to 10 days.

So in Nutshell you not only have cleared the drug from your system but also got out of the withdrawal period. So no worries. You are doing just fine. Just treat your cramps and headaches symptomatically and that's it.

I hope it helps. Take good care of yourself and don't forget to close the discussion please.

Regards XXXXXXX
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Shafi Ullah Khan

General & Family Physician

Practicing since :2012

Answered : 3613 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest remedy for cramps and headaches when on Zoloft

Brief Answer: Doing great. No worries Detailed Answer: Thank you for asking I read your question and I understand your concern. With zoloft being discontinued for the last 2 and a half weeks I don't see any reason to be concerned about. Half life of zoloft is 26 hours only and with in a few days it is completely out of the symptoms. Discontinuation symptoms also last hardly for 7 to 10 days. So in Nutshell you not only have cleared the drug from your system but also got out of the withdrawal period. So no worries. You are doing just fine. Just treat your cramps and headaches symptomatically and that's it. I hope it helps. Take good care of yourself and don't forget to close the discussion please. Regards XXXXXXX